# SDR REXA2021012200035

- Difficulty date: January 4, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 15,342 hours, 10,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 J-ANGLE CORRODED.  REMOVED AND REPLACED FS 280 J-ANGLE, IAW CRJ 900 SRM'S 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
